Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Dark cheeks after using Gilntra gel. Safe to continue gel?

Hi 18 years old taking treatment for acne and dark spot.....i used gilntra gel(day) and benzoyl peroxide bp(night)....and an acnestar soap after 8 days i find rashes and the place totally become dark and scar cheeks side become black and rough....doc suggested me to continue the gel for one month after that they will peel on my peel set cost 300rs after peeling the black rough parts are totally disappear like that doc suggest me...but my fear is it will become like permenent scar on my pls suggest me its safe to continue the gel.......because now itself i cant go out it look like black rough wound all over my help me...
Asked On : Sun, 18 Nov 2012
Answers:  1 Views:  384
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Glintra gel contains clindamycin + allantoin + nicotinamide. None of these components cause roughness or dark skin.
Benzoyl peroxide gel and the acnestar soap may make the skin rough and dry. So glintra gel can be continued without any fear.
In winters generally our skin get dry. You must discuss with your treating doctor about the simultaneous use of acnestar soap and benzoyl peroxide gel. Also ask about the frequency of using the soap.
Dr. Ajit Singh Kulhari
MD - Skin & VD
Answered: Sun, 18 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor